# SDR SWIA200718068

- Difficulty date: March 26, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 12,261 hours, 9,419 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 02173H8756
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S SIDE LEFT WINDOW CRACKED AT 35,000 FT.  REPLACED CAPTAIN'S LEFT WINDOW IAW CRJ 200 MM 56-12-01 AND RII 56-220-1000.
